# SDR DL764060605

- Difficulty date: July 21, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 19,556 hours, 6,641 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

APU BLEED VALVE MSG ILLUMINATED AFTER APU SHUT DOWN.  CYCLED C/B P11-S23 APU BLEED VALVE C/B.  STARTED APU.  APU BLEED VALVE OP CHECKS GOOD.
